# SDR IPXA2024051044954

- Difficulty date: April 30, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: ARC0882501
- Condition: Sheared
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B FLAP I/B HINGE FWD BOLT IS BROKEN ATA 57-55. VERIFIED REMOVED AND REPLACED R/H O/B FLAP I/B FWD HINGE BOLT P/N ARC0882-501 BATCH: 0004096187 IN REF TO UPS MD11 AMM 57-53-01-400-801 TW ID:19-411 CAL DUE: 16-AUG-2024.
